I have been on 25mg twice a day for 2 1/2 years after having a stent. When I am not active my pulse goes down to 46 to 48 and my headache worsens. The Drs. don't seem to be concerned and the Cardiologist says the headaches are not from my Heart. Could I do better with less dosage? I have had all tests to see what is causing the headaches to no solution.
10 Sep 2012
Headaches are a reported side effect of Metoprolol - but they are not commonly reported.
Interestingly, Metoprolol is sometimes prescribed for migraine prevention.
Talk to your doctor again and explain that your headaches are concerning you.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have suffered with severe headaches for several years and can not seem to find out why. I have a headache every day, but, of course, some days are ...
8 answers • 18 Oct 2009
I've developed Cluster Headaches with right sided facial swelling.Can this be associated with a drug
... interaction. My B/P180/92. Medications: lisinopril 20mg, Metoprolol 50mg BiD. Plavix 75mg. I have been taking Ibuprofen 400mg for headaches pain. ...
1 answer • 26 Oct 2009
Hi all, I was wondering about DPH. I get headaches everyday. I thought I was overmedicating with Excedrin so I stopped that, but the headaches ...
1 answer • 29 Jun 2011
them, mostly what medications can I take often, sometimes daily, that do not cause the rebound headaches. I already get way too many headaches, which ...
3 answers • 13 Feb 2012
... with Quinapril and Amlodopine. The Quinapril and Amlodopine I am use to, but I am weaning myself slowly off the Clonidine due to continued ...
1 answer • 16 Feb 2012